# SDR DALA2025042203131

- Difficulty date: April 16, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N338DN
- Make and model: Airbus A321-213
- Aircraft serial: 8078
- Aircraft time: 22,486 hours, 9,965 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 3038 FA REPORTED BURING SMELL IN COMFORT PLUS ON FINAL APPROACH INTO MCO. CORRECTIVE ACTION: F/A REPORTED PAX AT 10A/B WERE POSSIBLY COOKING FOOD AT THE SEAT DURING FLIGHT. MECHANIC REPORTED FOOD SMELL NEAR REPORTED LOCATION DURING INTERVIEW OF F/A. T/S PER WORK CARD 0550-2002, NO TROUBLE FOUND. (7084348)
